Related Questions

How do I go about asking my doctor to switch me from ativan to xanax (alprazolam)?

Reason. Why do you want to switch? As physicians we treat diseases and symptoms. Once you come up with a plan it sounds suspicious because basically you want to self treat yourself by using your physician's license. With this being said you still can bring it up but be prepared to answer my question. Read more...

My dr switched me over from Xanax (alprazolam) to ativan apparently equivalent in dosage, with no taper is this safe?

It's safe. There is cross tolerance between xanax (alprazolam) and ativan, so you should be safe if taking this medication as prescribed. Xanax (alprazolam) is a little different molecule from ativan, though. Stay in touch with your doctor for any difficulties. Read more...

Is it possible to get high on ativan or xanax (alprazolam)?

Likely. You can get a feeling of euphoria from these medications. These medications can also cause altered mental status and delirium depending on dose, metabolism, height, weight, age, etc. Read more...

Taking Xanax (alprazolam) 0.5mg at night (10years), md wants to change to ativan 1mg. Tried to just switch but felt weird. Should I taper dose of both to switch?

Why? Why does the doctor want to switch? Did you tell the doctor the Ativan (lorazepam) caused you to feel weird? You can call your doctor in between appointments for problems and questions. Some of my patients say they didn't know they could call me to ask a question or for a problem. At the end of every visit with all of my patients, i always tell them to call me for any problems. Will you call your doctor? Read more...
Xanax (alprazolam) to ativan. Not sure why your doc. Is switching or how long u have been on xanax (alprazolam). Not unusual to have such symptoms when switch from long acting to short acting anxiety med. Best to talk to your prescribing doc. Read more...

Constant nausea. Take 0.5mg Xanax (alprazolam) at night only for 10 years for tmj. Could the Xanax (alprazolam) be causing my unexplained nausea? Should I switch to ativan?

Good question. The xanax (alprazolam) should not cause nausea, but anxiety, pain, and medical problems can. Please see your primary care doctor for an evaluation. Hope this helps. Read more...
Not the Xanax (alprazolam) . Very complex question! 1st the xanax (alprazolam) is only treating the symptoms of your tmd, not the cause. Since xanax (alprazolam) is anxiolytic & helps, the cause of the tmd most likely is related to anxiety. Unresolved internal anxiety v. Often leads to bruxism. This can lead to spasms of the jaw muscles from overwork. 2nd, taking xanax (alprazolam) for that long v. Bad. Call office of dr. Gordon christiansen near u and fix the tmd. Read more...
Not likely. Nausea is probably not caused by xanax (alprazolam). Your doctor may want you to switch to Ativan if you are beginning to experience middle of the night awakenings on xanax (alprazolam). Read more...

Can I safely use Ambien for sleep, then Xanax (alprazolam) during the day for anxiety? Can I safely switch between Xanax (alprazolam) or Ativan If I find one works better?

Your question sounds. like there may not be a prescribing physician involved with this, or at least you don't say anything about the advice of that physician. Benzodiazepines are not necessarily the best treatment for chronic anxiety states like generalized anxiety disorder, panic and especially not PTSD. Antidepressants work without producing tolerance and with much less of a risk of dependency. Talk to the prescriber. Read more...